# SDR CALA2018040301062

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 93,383 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EXIT SIGNS FOUND BROKEN. REPLACED THE SIGNS, OPS TESTED GOOD IAW AMM 33-51-01-960-801, REV 82.
